# SDR USAA2013031300004

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 46,114 hours, 18,951 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN AIR QUALITY ISSUE.  FLIGHT ATTENDANT REPORTED A FOG MIST FROM OVERHEAD DUCTS DURING TAXI OUT IN HEAVY RAIN.  CLEARED UP AFTER TAKEOFF.  MAINTENANCE FOUND A LEAKING HYDRAULIC LINE ON AFT CARGO DOOR SELECTOR VALVE.  TIGHTENED LOOSE HYDRAULIC LINE AS PER AMM 52-36-15.  OPS AND LEAK CHECK NORMAL.  COMPLIED WITH TASK CARDS 26L00021001, 26L00021002 AND 26L00021004.
